As an Amazon Associate I earn from qualifying purchases.
Unisom SleepGels, 100 SoftGels, Diphenhydramine HCI, Nighttime Sleep-aid#adUnisom #ad - A stressful day deserves a restful night: Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore. Non-habit forming: liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly.
Find a nighttime sleep solution that's right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepTabs, SleepMinis, SleepMelts or PM Pain can help you take on your day.
Nighttime Sleep-Aid, 50 mg Diphenhydramine HCl, Unisom Sleep Gels, 32 Soft Gel Capsules#adUnisom #ad - Contains 50mg of contains contains Diphenhydramine HCI per softgel. Sleep soundly & wake up energized: after a stressful day, every minute of sleep matters. Helps you fall asleep fast for safe, refreshing sleep. Recharge tonight: when stress gets in the way of a restful night, you need a sleep aid that can help you fall asleep & wake up refreshed.
If all you need is a great night's sleep, skip the extra medicine & reach for Unisom. Try our non-habit forming sleep tablets, melts, softgels, mini-capsules & liquids for nighttime sleeping solution for adults & children.
32 softgel. Trusted sleep support: unisom sleep gels are clinically proven to help you fall asleep 33% faster. Choose unisom, the #1 pharmacist recommended OTC sleep aid. Unisom helps reduce your natural urge to stay awake, helping you fall asleep faster & get the rest you need. Sleep aid: get rid of sleep deprivation with Unisom sleep aid products. Everything you need, nothing you don't: unlike some OTC brands, Unisom offers single active ingredient sleep-aids.
|Manufacturer||Chi Fibre Furnishings #ad|
192 Softgels Diphenhydramine HCl, Restful Sleeping for Men, 50 mg | Supports Deeper, Women, ValuMeds Nighttime Sleep Aid Twin Pack#adValuMeds #ad - Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Easy-to-swallow softgels – valuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside.
Talk to your doctor for more information. Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly.
|Manufacturer||Medgel Private Ltd. #ad|
4. Members Mark#ad
2/96 SoftGels, Member's Mark Maximum Strength Sleep Aid, Total 192#adMembers Mark #ad - Nighttime sleep aid. Non-habit forming. Fall asleep fast. Compare to Unisom SleepGels active ingredients. Wake up refreshed.
|Brand||Members Mark #ad|
|Manufacturer||Member's Mark #ad|
Great for Difficulty Falling Asleep Due to Anxiety or Stress, 80 Count, Unisom SleepTabs, Fall Asleep Faster and Wake Up Feeling Refreshed, Non-Habit Forming Sleep Aid#adUnisom #ad - Get the restfull sleep you need: unisom sleepgels are easy to swallow soft gels, without the chalky aftertaste of many sleep aids. Unisom sleep aid: being well rested and getting enough sleep is essential to good health. Unisom's sleepgels, tabs, and liquids are non-habit forming sleep-aids to help you fall asleep faster and wake up feeling well rested and ready for the morning.
Sleep aid: get rid of sleep deprivation with Unisom sleep aid products. Try our non-habit forming sleep tablets, softgels, melts, mini-capsules & liquids for nighttime sleeping solution for adults & children.
Unisom uses a non-habit forming antihistamine to encourage drowsiness, so you fall asleep faster & wake up feeling refreshed. During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided. Fall asleep faster: is anxiety, or being overly tired keeping you tossing and turning at night? Do you struggle to fall asleep or stay asleep? Unisom sleep aids reduce your natural urge to stay awake, stress, and may be the solution to your sleep problems.
|Manufacturer||Chattem Inc. #ad|
Nighttime Sleep-aid, 24 Tablets, Diphenhydramine HCI, Unisom SleepMelts#adUnisom #ad - Includes: one 1 bottle with 24 tablets of Unisom SleepMelts Nighttime Sleep-aid; two tablets per dose. Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations.
Non-habit forming: cherry-flavored SleepMelts are safe if used as directed and non-habit forming; fall asleep fast, sleep soundly and wake refreshed.
|Manufacturer||Chattem Inc. #ad|
7. Wellness Basics#ad
Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 96 Count Pack of 2#adWellness Basics #ad - Compare to the active ingredient in Unisom Sleep Gels. Maximum strength Nighttime sleep aid. Liquid Filled soft gels. Safe, non-habit forming.
|Brand||Wellness Basics #ad|
|Manufacturer||PL Developments #ad|
8. Amazon Basic Care#ad
Pain Reliever/Fever ulcer NSAID, 500 Count, Red, Amazon Basic Care Ibuprofen Tablets 200 mg#adAmazon Basic Care #ad - Compare to the active ingredient in Advil. No prescription needed for this pain reliever and fever reducer. Strong relief: amazon basic care ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going.
Ibuprofen works to keep you working. Ibuprofen is the number 1 doctor recommended back pain OTC active ingredient of U. S. Pain reliever/fever reducer nsaid provides proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, backache, toothache, menstrual cramps or minor aches and pains from the common cold.
Use for adults and children 12 years and over. Active ingredient: amazon basic care ibuprofen tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer NSAID. Effective: when pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg. Physicians surveyed by an independent market research firm.
|Brand||Amazon Basic Care #ad|
|Manufacturer||Perrigo Company - Basic Care #ad|